MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 UPPER BODY CONVENTIONAL WARMING BLANKET; SYSTEM, THERMAL REGULATING

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 UPPER BODY CONVENTIONAL WARMING BLANKET; SYSTEM, THERMAL REGULATING
Catalog Number SWU-2003
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient who was to undergo surgery under general anesthesia and was at risk of hypothermia had a warming blanket with active heating using a warm air blower.It was discovered that the warming blanket was torn at a welded seam, and warm air was leaking out.Since the area was sterile, it was not possible to change an entire blanket during an ongoing operation.There was patient involvement.
 
Additional Manufacturer Narrative
No device or device photo was returned for investigation.Functional and visual testing could not be performed and no confirmation due to no device returned.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.

Brand Name
LEVEL 1 UPPER BODY CONVENTIONAL WARMING BLANKET
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20433202
Report Number9616567-2024-00135
Device Sequence Number7627477
Product Code DWJ
UDI-Device Identifier10610586043345
UDI-Public(01)10610586043345
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSWU-2003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown